带拯救的两参数Markov碰撞过程的遍历性

张利娜 已出版文章查询
张利娜
本平台内已出版文章查询
1 李俊平 已出版文章查询
李俊平
本平台内已出版文章查询
jpli@mail.csu.edu.cn
1 *

+ 作者地址

1中南大学数学与统计学院 长沙410075


0
  • 摘要
  • 参考文献
  • 相关文章
  • 统计
本文考虑了一类带拯救的两参数Markov 碰撞过程. 首先讨论了带拯救的两参数Markov 碰撞q-矩阵发生函数的性质, 通过发生函数给出了过程的正则性和唯一性判别准则, 得到了过程的常返性和遍历性的充分必要条件, 并给出了几个易于验证的充分条件. 最后, 给出了遍历情形下该过程平稳分布的发生函数, 并给出了过程强遍历的判别准则.

Sevastyanov B A. On certain types of Markov processes (in Russian). Uspehi Mat Nauk, 1949, 4: 194

Ezhov I I. Branching processes with group death. Theory Probab Appl, 1980, 25: 202-203

Kalinkin A V. Extinction probability of a branching process with interaction of particles. Theory Probab Appl, 1982, 27: 201-205

Kalinkin A V. On the extinction probability of a branching process with two kinds of interaction of particles. Theory Probab Appl, 2003, 46: 347-352

Chen A Y, Pollett P K, Zhang H J, et al. The collision branching process. J Appl Probab, 2004, 41: 1033-1048

陈安岳, 李俊平. 两参数广义碰撞分枝过程. 中国科学A 辑, 2009, 39: 915-932

Foster J H. A limit theorem for a branching process with state-dependent immigration. Ann Math Statist, 1971, 42: 1773-1776

Pakes A G. A branching process with a state-dependent immigration component. Adv in Appl Probab, 1971, 3: 301-314

Yamazato M. Some results on continuous time branching processes with state-dependent immigration. J Math Soc Japan, 1975, 27: 479-496

Chen A Y, Renshaw E. Markov branching processes with instantaneous immigration. Probab Theory Related Fields, 1990, 87: 209-240

Chen A Y, Renshaw E. Recurrence of Markov branching processes with immigration. Stochastic Process Appl, 1993, 45: 231-242

Chen A Y, Renshaw E. Markov branching processes regulated by emigration and large immigration. Stochastic Process Appl, 1995, 57: 339-359

Chen A Y, Renshaw E. Existence, recurrence and equilibrium properties of Markov branching processes with instan-taneous immigration. Stochastic Process Appl, 2000, 88: 177-193

Chen A Y. Ergodicity and stability of generalised Markov branching processes with resurrection. J Appl Probab, 2002, 39: 786-803

Anderson W. Continuous-Time Markov Chains: An Applications-Oriented Approach. New York: Springer-Verlag, 1991

Li J P, Zhang H X. Recurrence and ergodicity properties of the collision branching processes with resurrection (in Chinese). Chin Ann Math Ser A, 2009, 30: 21-30

Li J P, Chen A Y. Markov branching processes with immigration and resurrection. Markov Process Related Fields, 2006, 12: 139-168

Chen M F. From Markov Chains to Non-Equilibrium Particle Systems. Singapore: World Scienti c, 1992

Isaacson D, Arnold B. Strong ergodicity for continuous-time Markov chains. J Appl Probab, 1978, 15: 699-706


DOI: http://dx.doi.org/10.1360/012014-71

语种: 中文   

基金国家自然科学基金(批准号: 11371374)和教育部博士点基金(批准号: 20110162110060)资助项目

关键词常返 强遍历 正则性 唯一性 平稳分布


期刊热词
  • + 更多
  • 字体大小